2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Year: 2016 [rss]
2016
A. Romero, R. M. Rubio. A nonlinear inequality involving the mean curvature of a spacelike surface in 3-dimensional GRW spacetimes and Calabi-Bernstein type problems Chapter in Recent advances in the geometry of submanifolds---dedicated to the memory of Franki Dillen (1963--2013) Amer. Math. Soc., Providence, RI 674 (2016) , 141–152. MathScinet [bib]
G. Kaimakamis, K. Panagiotidou, J. D. Pérez. A classification of three-dimensional real hypersurfaces in non-flat complex space forms in terms of their generalized Tanaka-Webster Lie derivative Canad. Math. Bull. 59 (2016) no. 4 , 813–823. (Paging previously given as: 1--11) MathScinet [bib] [doi]
J. D. Pérez, H Lee, Y. J. Suh, C. Woo. Real hypersurfaces in complex two-plane Grassmannians with Reeb parallel Ricci tensor in the GTW connection Canad. Math. Bull. 59 (2016) no. 4 , 721–733. (Paging previously given as: 1--13) MathScinet [bib] [doi]
M. Caballero, R. M. Rubio. Characterizations of umbilic points of isometric immersions in Riemannian and Lorentzian manifolds Taiwanese J. Math. 20 (2016) no. 5 , 1041–1052. MathScinet [bib] [doi]
M. Mars, J. M. M. Senovilla. Spacetime characterizations of $\Lambda$-vacuum metrics with a null Killing 2-form Classical Quantum Gravity 33 (2016) no. 19 , 195004, 26. MathScinet [bib] [doi]
M. Gutiérrez, O. Müller. Compact Lorentzian holonomy Differential Geom. Appl. 48 (2016) , 11–22. MathScinet [bib] [doi]
J. D. Pérez. Comparing Lie derivatives on real hypersurfaces in complex projective spaces Mediterr. J. Math. 13 (2016) no. 4 , 2161–2169. MathScinet [bib] [doi]
J. D. Pérez. Lie derivatives on a real hypersurface in complex two-plane Grassmannians Publ. Math. Debrecen 89 (2016) no. 1-2 , 63–71. MathScinet [bib] [doi]
J. A. Aledo, R. M. Rubio. A Bernstein problem in warped products Ann. Acad. Sci. Fenn. Math. 41 (2016) no. 2 , 699–704. MathScinet [bib] [doi]
M. Gutiérrez, B. Olea. Induced Riemannian structures on null hypersurfaces Math. Nachr. (2016) no. , . [bib] [doi]
M. Mars, T.-T. Paetz, J. M. M. Senovilla, W. Simon. Characterization of (asymptotically) Kerr--de Sitter-like spacetimes at null infinity Classical Quantum Gravity 33 (2016) no. 15 , 155001, 48. MathScinet [bib] [doi]
A. Romero, R. M. Rubio. Bernstein-type theorems in a Riemannian manifold with an irrotational Killing vector field Mediterr. J. Math. 13 (2016) no. 3 , 1285–1290. MathScinet [bib] [doi]
J. A. Aledo, R. M. Rubio. Parabolicity of minimal graphs in Riemannian warped products and rigidity theorems Nonlinear Anal. 141 (2016) , 130–138. MathScinet [bib] [doi]
M. Mars, A. Soria. On the Penrose inequality along null hypersurfaces Classical Quantum Gravity 33 (2016) no. 11 , 115019, 34. MathScinet [bib] [doi]
B. Reina, J. M. M. Senovilla, R. Vera. Junction conditions in quadratic gravity: thin shells and double layers Classical Quantum Gravity 33 (2016) no. 10 , 105008, 41. MathScinet [bib] [doi]
Hubert L. Bray, Jeffrey L. Jauregui, M. Mars. Time flat surfaces and the monotonicity of the spacetime Hawking mass II Ann. Henri Poincaré 17 (2016) no. 6 , 1457–1475. MathScinet [bib] [doi]
J. A. S. Pelegrín, A. Romero, R. M. Rubio. Uniqueness of complete maximal hypersurfaces in spatially open $(n+1)$-dimensional Robertson-Walker spacetimes with flat fiber Gen. Relativity Gravitation 48 (2016) no. 6 , 48:70. MathScinet [bib] [doi]
C. Draper, A. Garvín, F. J. Palomo. Invariant affine connections on odd-dimensional spheres Ann. Global Anal. Geom. 49 (2016) no. 3 , 213–251. MathScinet [bib] [doi]
J. A. Aledo, R. M. Rubio. Scalar curvature of spacelike hypersurfaces and certain class of cosmological models for accelerated expanding universes J. Geom. Phys. 104 (2016) , 128–136. MathScinet [bib] [doi]
G. Kaimakamis, K. Panagiotidou, J. D. Pérez. The structure Jacobi operator of three-dimensional real hypersurfaces in non-flat complex space forms Kodai Math. J. 39 (2016) no. 1 , 154–174. MathScinet [bib] [doi]
Powered by bibtexbrowser